# SDR SWAA062301

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 57,279 hours, 52,322 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND SHEAR TIE CORRODED AT BS 380, BL 0.  REPAIRED SHEAR TIE PER SRM.
